# SDR USAA2014053000004

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 36,890 hours, 24,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 1 LT.  REPLACED EMER LIGHT LENS AT ROW 1 LT.
